# SDR GTIA2024022737945

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 33,082 hours, 14,847 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Failed
- Location: Lav Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL340 AFTER A FLUSH WAS INITIATED THE FLUSH MOTOR RAN CONTINOUSLY FAINT ELECTRICAL BURNING ODOR DETECTED IN COCKPIT AND FWD GALLEY MOTOR WAS MAKING A GRINDING NOISE EVENTUALLY QUIT BY ITSELF AFTER APPROX 45 SEC. THIS WAS FOLLOWED BY A VENT EXTRACT FAULT ECAM CAUTION VENT EXTRACT PLACED IN OVRD. REMAINDER OF FLIGHT UNEVENTFUL FWD LAV WAS CLOSED OFF TO PREVENT FURTHER USE AIR QUALITY FORM COMPLETED ( EXTRACT FAN VENT AVNCS SYS FAULT NOT DISPLAYED )--
